Counting Types of Rigid Frameworks.
Inventiones mathematicae, Tome 55 (1979), pp. 297-308
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1979__55_186137,
author = {Peter J. Kahn},
title = {Counting {Types} of {Rigid} {Frameworks.}},
journal = {Inventiones mathematicae},
pages = {297--308},
year = {1979},
volume = {55},
zbl = {0427.51010},
url = {http://geodesic.mathdoc.fr/item/IM_1979__55_186137/}
}
Peter J. Kahn. Counting Types of Rigid Frameworks.. Inventiones mathematicae, Tome 55 (1979), pp. 297-308. http://geodesic.mathdoc.fr/item/IM_1979__55_186137/